Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23126

Brodmann, M (1980). Piecewise catenarian and going between rings. Pacific Journal of Mathematics, 86(2):415-419.

[img]
Preview
PDF
1MB

Abstract

The main purpose of this paper is to prove the following
theorem. Let R be a noetherian ring and n a nonnegative
integer. Then R[X1, ••• ,Xn] is a going-between ring (=GB)
iff R is GB and is (n+l)-piecewise catenarian.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Going-Between Ring; Integral Extension; Catenarian; Polynomial Ring; Ideal Transforms
Language:English
Date:1980
Deposited On:20 Oct 2009 15:16
Last Modified:28 Nov 2013 01:12
Publisher:Mathematical Sciences Publishers
ISSN:0030-8730
Publisher DOI:10.2140/pjm.1980.86.415
Official URL:http://projecteuclid.org/euclid.pjm/1102780463
Related URLs:http://www.ams.org/mathscinet-getitem?mr=590553
Citations:Web of Science®. Times Cited: 3
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page